# SDR 4476F2013F00157

- Difficulty date: August 6, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Make and model: Stbros SD360
- Aircraft serial: SH3729
- Aircraft time: 29,978 hours, 40,607 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: SD3736028XA
- Condition: Failed
- Location: Hydraulic  Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: B, A

## Discrepancy

FLEXIBLE LINE FOR THE NLG ACTUATOR LEAKING.
